# SDR BDHA960009

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC238
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Open Wire
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RAP - FLT 475 - CREW REPORTED THE RIGHT ENGINE FIRE WARNING LIGHT WOULD NOT TEST.  MX PERSONNEL REPAIRED WIRE P/N 5710A22, AT THE TOP INBOARD FIRE DETECTOR.  SYSTEM TEST SHOWED NORMAL.  THE AIRCRAFT WAS RELEASED.  (M)
